Please use this identifier to cite or link to this item:
Title: Gauge-invariant actions from constraint Hamiltonian dynamics
Author: Gomis Torné, Joaquim
Rafanelli, K.
Keywords: Teoria de camps (Física)
Sistemes hamiltonians
Field theory (Physics)
Hamiltonian systems
Issue Date: 1987
Publisher: The American Physical Society
Abstract: Dirac's constraint Hamiltonian formalism is used to construct a gauge-invariant action for the massive spin-one and -two fields.
Note: Reproducció digital del document publicat en format paper, proporcionada per PROLA i
It is part of: Physical Review D, 1986, vol. 35, núm. 2, p. 591-595
Related resource:
ISSN: 0556-2821
Appears in Collections:Articles publicats en revistes (Física Quàntica i Astrofísica)

Files in This Item:
File Description SizeFormat 
8223.pdf586.3 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.